# SDR TWAA9614902

- Difficulty date: November 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54353
- Make and model: Boeing 727231
- Aircraft serial: 21985
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd Duct
- Part number: 652673831
- Condition: Ruptured
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CUN - FLT 68 - DURING CLIMB NR 2 ENGINE, SN 3984, FIREWARNING ILLUMINATED.  REDUCED POWER.  FOUND CSD EJECTOR DUCT, MFG PN 65-26738-31, RUPTURED.  REPLACED CSD EJECTOR DUCT.  ENGINE OPERATION AND LEAK CHECKS NORMAL.  CHECK C-1 - 5-20-96 - JFK.  (X)
